Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Headache Help

I have one of the worst headaches I have ever felt. I can't move my head without pain going through my head and neck. If I move and sit down or anything like that the pain goes down my spine. I have tried Tylenol. I got a little rest in when my son was taking his nap. What else can I try to relieve the pain?

Answer Question
 
Anonymous

Asked by Anonymous at 4:11 PM on Feb. 5, 2009 in Health

Answers (5)
  • you may want to see the dr. to be checked for meningitis... especially if you neck is stiff... and/or the pains are really hurting your back... good luck!
    VictinaG

    Answer by VictinaG at 4:13 PM on Feb. 5, 2009

  • Tylenol stinks for bad headaches. Try a couple of advil instead (it's okay to take it even though you already took tylenol - they won't interact). You might try taking a hot shower or a hot bath if you can get 20 minutes to yourself. You also may want to dim the lights and turn off any music or noise in the house. Also turn off any televisions or computer monitors, or at least don't look at them.
    BlueFrogMama

    Answer by BlueFrogMama at 4:14 PM on Feb. 5, 2009

  • I take advil. I also get super bad headaches because I have allergys so if you do you may want to get some sinus headache medicine. It usually helps me. These headaches for me are when I cant move my head, its kinda blurry, some even hurt so bad that I am in tears. I hope your head gets better!
    Aidansmom2728

    Answer by Aidansmom2728 at 4:21 PM on Feb. 5, 2009

  • How old is the baby? Any change you have an epidural/spinal headache? Fever? Can you touch your chin to your chest? If you recently had spinal or epidural, call you OB right away. Same thing with fever and not being able to bend your chin to your chest. They are worst case scenarios. The latter being meningitis. If all is well in those respects, try 3 advil and some massage and heat to your neck and back. Sounds like you set if off by something to do with your neck position.
    happi-ladi

    Answer by happi-ladi at 5:10 PM on Feb. 5, 2009

  • Um call the Dr. first off and try Excedrine Migrane it's a miracle drug!!!!
    happyathomemum

    Answer by happyathomemum at 5:21 PM on Feb. 5, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.